| Article ID: | iaor20003191 |
| Country: | Netherlands |
| Volume: | 31 |
| Issue: | 3/4 |
| Start Page Number: | 359 |
| End Page Number: | 392 |
| Publication Date: | Jan 1999 |
| Journal: | Queueing Systems |
| Authors: | Puhalskii Anatolii A. |
| Keywords: | networks: path |
We establish logarithmic asymptotics of moderate deviations for queue-length and waiting-time processes in single server queues and open queueing networks in critical loading. Our results complement earlier diffusion approximation results.